# SDR FDEA202305200962

- Difficulty date: May 20, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989433200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DENT ON FUSELAGE SKIN, AT FR98~99, STGR2L~3L CUT OUT THE DAMAGED DENT, FABRICATED THE REPAIR DOUBLER AND INSTALLED WITH BLIND   RIVETS, SEALANT I.A.W A300-600F SRM 53-19-12-201, PARA.6, FIG.202, PAGE.213~218, THIS REPAIR   IS CLASSIFIED AS A MAJOR CATEGORY.A REPAIR  "MAJOR REPAIR"
